# SDR SWIA971252

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- Engine: Pwa PW118
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Out Of Position
- Location: Elevator
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, AUTO PILOT DISCONNECTED.  FOUND TRIM WHEEL AT FORWARD LIMIT AND TRIM INDICATOR AT 1-8 UNITS DOWN.  AIRCRAFT SPEED REDUCTION REQUIRED TO REDUCE STICK FORCES TO NORMAL.  ACCOMPLISHED ELEVATOR TRIM TAB DEFLECTION CHECK PER MM 27-32-00, TRAVEL WITHIN LIMITS AT THIS TIME.
